Chinese  |   English
Home >> Faculty >> Mathematics >> Content
Mathematics
Jie Yan
Date:2018-06-25        click:         Source:

Jie Yan

Gen:Female

 Birth:1979.6

Title:Associate Professor

Tel:0510-85915887; 13961888618

E-mail:jyan06@163.com

【Academic Introduction】 

Ph.D., Associate Professor, Master's Supervisor, Teacher of School of Science in Jiangnan University, MathSciNet Reviewer. She achieved Ph.D. of applied mathematics from Suzhou University in 2007, and major in researches of combinatorics and their applications. She has published more than ten SCI papers and been supported by several fundings such as the National Natural Science Foundation for Youths and National Natural Science Tianyuan Foundation, etc.

【Jobs and Research Experiences】

2011/08-Now, Jiangnan University, School of Science, Associate Professor;

2014/01-2015/01, Arizona State University, School of Computer Science,

Visiting Scholar;

2007/06-2011/07, Jiangnan University, School of Science, Assistant Professor;

【Research Area】

Combinatorics and their applications on coding, cryptography, and statistics.

【Main Publication List】

[1] C. Wang , J. Yan, J. Yin, Resolvable generalized difference matrices: Existence and applications, Finite Fields and Their Applications, 2016, 42: 39-56.

[2] J. Yan, The existence of (2 × c, λ) grid-block designs with c ∈ {3, 4, 5} and λ≥ 1, Aequationes Mathematicae, 2013, 85: 17-33.  

[3] C. Wang, J. Yan, The Existence of Near Generalized Balanced Tournament Designs, The Electronic Journal of Combinatoric, 2012, 19: #28.

[4] J. Yan, J. Yin, A class of optimal constant composition codes from GDRPs, Designs, Codes and Crypotography, 2010, 50: 61-76.

[5] J. Yan, C. Wang, The Existence of FGDRP, The Electronic Journal of Combinatoric, 2010, 16: #34.

[6] M. Buratti, J. Yan, C. Wang, From a 1-rotational RBIBD to a     Partitioned Difference Family, The Electronic Journal of Combinatoric, 2010, 17: #139.

[7] J. Yan, J. Yin, Constructions of optimal GDRP(n, λ; v)’s of typeλ1μm−1, Discrete Applied Mathematics, 2008, 156: 2666–2678.

[8] J. Yin, J. Yan, C. Wang, Generalized balanced tournament designs with block size four. Designs, Codes and Crypotography, 2008, 46: 211-230.

【Contact Information】

School of Science, Jiangnan University,No.1800 Lihu Avenue, Wuxi, Jiangsu, 214122, China

【Update Date】

Last updated in March, 2018.

 

 

 

Host: School of Science, Jiangnan University.  Address: No.1800, Lihu Avenue, Wuxi, Jiangsu, 214122
Technical Support: Information Construction and Management Center.  All copyright © Jiangnan University